# SDR AALA201704129022

- Difficulty date: April 8, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 12,748 hours, 5,038 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 4886
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH FLAPS REMAINED AT 25 WITH 30 SELECTED. THE FLIGHT  WENT AROUND AND SELECTED FLAPS 15. THE FLAPS REMAINED AT 25. THE FLIGHT LANDED FLAPS 25. THE FLAPS RETRACTED NORMALLY AFTER LANDING. MAINTENANCE REPLACED THE FLAP POSITION INDICATOR  IAW AMM 27-58-02, OPS CHECK GOOD.. THE AIRCRAFT WAS GROUNDED. (SEE ALSO SDR'S AALA201704129066 AND AALA201704129021)
